# SDR SWAA2022090745499

- Difficulty date: August 24, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED L/E SKIN HAS 3 EA FASTENER HOLES WITH CRACK INDICATION IN THE COUNTERSINK AREA ZONE 2 FASTENER HOLES 10 ;11;12 PER NDT PART 6 53-30-05 / [01] WORK COMPLIED TO EA NO: 22-157-02619-WIP1 AND SRM 57-41-01-2R-7. SEE BARCODE # TTG8Q00EEE6H FOR WORK ACCOMPLISHED.;[02] C/W INSPECTION.
